# SDR V0XD2019110400001

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,930 hours, 25,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM AT FS280.00 CRACKED, CORRECTIVE ACTION: REPAIRED LH FLOOR BEAM AT FS280.00 IAW GOJET ENGINEERING ORDER #: C700-53MR-011 REV O DATED 01/07/2019
